# SDR YENA200900724076

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 9,820 hours, 5,966 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT 1422, LGL-PDX, SLAT FAIL ON APPROACH AFTER SELECTION FLAP 1, SLATS FAILED TO MOVE AND SHOWED A POSITIVE 0 AMBER INDICATION THROUGHOUT APPROACH LANDING.  INSPECTED SLATS FLAPS IAW AMM 27-81-01.  NO DISCREPANCIES NOTED.  RESET SYSTEM OPS CHECK GOOD AT THIS TIME.  COMPLIED WITH RETURN TO SERVICE CHECK IAW 27-00-00.  ALL FAULTS CLEARED, OK FOR SERVICE.
